The wave equation on Damek-Ricci spaces

Abstract : We study the dispersive properties of the wave equation associated with the shifted Laplace-Beltrami operator on Damek-Ricci spaces, and deduce Strichartz estimates for a large family of admissible pairs. As an application, we obtain global well-posedness results for the nonlinear wave equation.
Type de document :
Article dans une revue
Annali di Matematica Pura ed Applicata, Springer Verlag, 2015, 194 (3), pp.731-758. 〈10.1007/s10231-013-0395-x〉
Liste complète des métadonnées

Littérature citée [27 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00542277
Contributeur : Jean-Philippe Anker <>
Soumis le : jeudi 2 décembre 2010 - 10:47:32
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : jeudi 3 mars 2011 - 02:45:10

Fichiers

WaveDR01dec2010.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jean-Philippe Anker, Vittoria Pierfelice, Maria Vallarino. The wave equation on Damek-Ricci spaces. Annali di Matematica Pura ed Applicata, Springer Verlag, 2015, 194 (3), pp.731-758. 〈10.1007/s10231-013-0395-x〉. 〈hal-00542277〉

Partager

Métriques

Consultations de la notice

207

Téléchargements de fichiers

91